首页 >> 期刊主编 >> 英文期刊 >> 文章内容

IJB,Vol. 07, No. 06

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:70

 
 
 
 
 
Growth of gas bubbles in the biotissues with convective acceleration
International Journal of Biomathematics Vol. 07, No. 06, 1450072 (2014)
 

 

 
Stationary patterns for a Leslie–Gower type three species model with diffusion
International Journal of Biomathematics Vol. 07, No. 06, 1450069 (2014)
 

 

 
Effects of heat transfer on the peristaltic MHD flow of a Bingham fluid through a porous medium in a channel
International Journal of Biomathematics Vol. 07, No. 06, 1450060 (2014)
 

 

 
Heat transfer analysis of viscoelastic fluid flow due to metachronal wave of cilia
International Journal of Biomathematics Vol. 07, No. 06, 1450066 (2014)
 

 

 
Mathematical analysis of a model for thymus infection with discrete and distributed delays
International Journal of Biomathematics Vol. 07, No. 06, 1450070 (2014)
 

 

 
Blood flow analysis in tapered stenosed arteries with pseudoplastic characteristics
International Journal of Biomathematics Vol. 07, No. 06, 1450065 (2014)
 

 

 
Blood flow of Carreau fluid in a tapered artery with mixed convection
International Journal of Biomathematics Vol. 07, No. 06, 1450068 (2014)
 

 

 
Weak-renormalized solutions for three species competition model in ecology
International Journal of Biomathematics Vol. 07, No. 06, 1450062 (2014)
 

 

 
Peristaltic transport of a conducting Jeffrey fluid in an inclined asymmetric channel
International Journal of Biomathematics Vol. 07, No. 06, 1450064 (2014)
 

 

 
Global attractivity of positive periodic solution for a predator–prey model with modified Leslie–Gower Holling-type II schemes and a deviating argument
International Journal of Biomathematics Vol. 07, No. 06, 1450071 (2014)
 

 

 
On the solutions and periodic nature of some systems of difference equations
International Journal of Biomathematics Vol. 07, No. 06, 1450067 (2014)
 

 

 
Author index (Volume 7)
International Journal of Biomathematics Vol. 07, No. 06, 1499001 (2014)
 

 

 
On the solutions of an oxygen absorption model
International Journal of Biomathematics Vol. 07, No. 06, 1450061 (2014)
 

 

 
Variational finite element approach to study the thermal stress in multi-layered human head
International Journal of Biomathematics Vol. 07, No. 06, 1450073 (2014)
 

 

 
The theorem of the carrying simplex for competitive system defined on the n-rectangle and its application to a three-dimensional system
International Journal of Biomathematics Vol. 07, No. 06, 1450063 (2014)
 

 

 
Analysis of epidemic spreading with feedback mechanism in weighted networks
 

 

 
Exact solutions of some fractional differential equations arising in mathematical biology
 

 

 
4D Graphical representation research of DNA sequences
 

 

 
Mathematical study for peristaltic flow of Williamson fluid in a curved channel
 

 

 
Mathematical model for smoking: Effect of determination and education
 

 

 
Two-dimensional finite element model to study unsteady state Ca2+ diffusion in neuron involving ER LEAK and SERCA